MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES
Model Number 18G×1 1/2" (1.3MM×38MM)
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(1) sample retention test: on october 10, 2024, 25 samples of the above products with batch number: ckdc12-01, size: 18g×1 1/2" (1.3mm×38mm) will be selected.The relevant tests are as follows: 1.With the help of 10 times magnifying glass, the appearance of 10 pieces of the batch sample retention products, was checked one by one to see if there were no burr, bending hook and other defects at the tip of the needles; the appearance tests of the above batch were normal.2.25 needles of this batch were used for piercing and fragmentation test (according to appendix b of iso7864:2016).In addition, 25 bottle stopper hardness were selected to meet the requirements of the standard (bottle stopper hardness: 40 shore a-55 shore a),each bottle stopper was vertically pierced four times at different positions within the piercing area, after the fourth piercing, the fragmentation in the channel was drained into the injection bottle by flushing or by unblocking device such as syringe.Four piercings (each stopper) *25 stoppers for a total of 100 piercings.4 piercings (each injection 25 needles, a total of 100 punctures.The test results of the above batch showed that the number of puncture debris was 0.[2] production process review: according to the batch number, the batch record and finished product inspection report of the production process of this batch of products are traced back.There are no abnormalities in the process inspection and finished product inspection, and there are no changes in the raw materials and production technology of the products.
 
Event or Problem Description
The customer reports that when a needle pierces a vial's rubber stopper, it slices off small bits of rubber (coring issue).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(1) sample retention test: on (b)(6) 2024, 25 samples of the above products with batch number: ckdc12-01, size: 18g×1 1/2" (1.3mm×38mm) will be selected.The relevant tests are as follows: 1.With the help of 10 times magnifying glass, the appearance of 10 pieces of the batch sample retention products, was checked one by one to see if there were no burr, bending hook and other defects at the tip of the needles; the appearance tests of the above batch were normal.2.25 needles of this batch were used for piercing and fragmentation test (according to appendix b of iso7864: 2016).In addition, 25 bottle stopper hardness were selected to meet the requirements of the standard (bottle stopper hardness: 40 shore a-55 shore a), each bottle stopper was vertically pierced four times at different positions within the piercing area, after the fourth piercing, the fragmentation in the channel was drained into the injection bottle by flushing or by unblocking device such as syringe.Four piercings (each stopper) 25 stoppers for a total of 100 piercings.4 piercings (each injection needle) 25 needles, a total of 100 punctures.The test results of the above batch showed that the number of puncture debris was 0.[2] production process review: according to the batch number, the batch record and finished product inspection report of the production process of this batch of products are traced back.There are no abnormalities in the process inspection and finished product inspection, and there are no changes in the raw materials and production technology of the products.Supplement information: (3) returned sample testing: the unused batch number: ckdc12-01 received from the customer on february 8, 2025, specification model: 18g×1 1/2 "(1.3mm×38mm) injection needle sample 10 pieces, the actual sample 10 pieces will be immediately tested as follows: 1.Send 10 samples with this batch of samples and test the appearance of the injection needle one by one with the aid of a 10x magnifying glass to check that the tip of the needle has no burrs, bent hooks and other abnormal conditions; the above batch appearance test is normal.(detection tool: 10x magnifying glass, inspector: (b)(6).2.10 samples were used for the chip drop test (according to iso7864: 2016 appendix b), and 10 bottle stopper hardness was selected for the test to meet the standard requirements (bottle stopper hardness: 40 shore-a-55 shore-a), each bottle stopper is punctured vertically 4 times at different positions in the puncture area, and after the fourth puncture, the drop dust in the channel is discharged into the injection bottle by rinsing or by a patent-free device (such as a syringe); 4 times of puncture (each bottle stopper) x10 bottle stopper, a total of 40 times of puncture; 4 times of puncture (each injection needle) x10 injection needles, a total of 40 times of puncture.The above test results of this batch of puncture debris drop is 0 (inspector: (b)(6) 4 punctures (per stopper) x10 stoppers for a total of 40 punctures, 4 times of puncture (each injection needle) x10 injection needles, a total of 40 puncture times, the above test results of this batch of puncture debris number is 0 (inspector: (b)(6).(4) root cause analysis: as stated in iso7864:2016 hypodermic needle standard, there are test instructions for fragmentation items in appendix b, but the standard does not specify and require the amount of fragmentation of injection needle products (because iso7864:2016 appendix b has a test method for fragmentation by puncture, there is no requirement for fragmentation quantity requirement).As for the test method of fragmentation in appendix b of iso 7864:2016, appendix b of 3.1.8 of domestic registration standard 20192140120 is basically the same, so our company refers to 2.1.8 puncture fragmentation requirements of domestic registration standard 20192140120.The requirement for dispensing needles is that 100 puncture drops should not exceed 3.The hypodermic needles manufactured is mainly used for human puncture injection (the tip of the needle used for human puncture injection will be sharp, which will reduce the pain felt by patients during the puncture process).If it is used for puncturing bottle stopper, there will be a risk of fragmentation.Therefore if it is used for puncture bottle stopper to draw medicine liquid, it is recommended to use the dispensing needle for medicinal fluid preparation, which can more effectively avoid fragmentation.

Brand Name
MCKESSON
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20756812
Report Number3003560965-2024-00082
Device Sequence Number8587205
Product Code FMI
UDI-Device Identifier10612479206554
UDI-Public10612479206554
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18G×1 1/2" (1.3MM×38MM)
Device Catalogue Number16-N18105
Device Lot NumberCKDC12-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown